Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    njk
    njk is offline Associate Member
    Join Date
    Feb 2004
    Posts
    474

    important question

    it was mentioned on this board that taking nolvadex can sometimes make progesterone gyno worse. ok, here is my situation, i have developed a little gyno over the past years from previous cycles such as sus/deca , due to the fact of being stupid and not using any anti-e with every cycle or for pct, made some mistakes when i was younger and uneducated, i regret now ; therefore, i have some tissue developement in my left nipple and when i squeeze both nipples some white liquid comes out. i finally got my hands on some nolva and have been taking it for the last 3 weeks 20 mgs a day along with 600 mgs of b6 a day, please note i have not been on a cycle since sept. 04. my problem is that my nipples look a little better not as puffy, but when i squeeze them it seems like more white liquid comes out. i am just trying to make a situation better, but am i making it worse? thanks for all help.

  2. #2
    juiceinthehood's Avatar
    juiceinthehood is offline Registered User
    Join Date
    Mar 2004
    Location
    nyc
    Posts
    2,564
    take nolva @ 80mg ed until it goes away
    or take letrozole @ 1.25 ed until it goes away
    when u run deca also run b-6 ed 200mg for the prog gyno

  3. #3
    njk
    njk is offline Associate Member
    Join Date
    Feb 2004
    Posts
    474
    but i heard that nolva can sometimes cause progesterone gyno to get worse, is that true? thanks

  4. #4
    juiceinthehood's Avatar
    juiceinthehood is offline Registered User
    Join Date
    Mar 2004
    Location
    nyc
    Posts
    2,564
    Quote Originally Posted by njk
    but i heard that nolva can sometimes cause progesterone gyno to get worse, is that true? thanks
    not sure?
    u can use bromocroptine tabs or b-6 for prog gyno
    letrozole would be a stronger option than nolva

  5. #5
    BajanBastard is offline VET Retired
    Join Date
    Dec 2001
    Location
    barbados
    Posts
    6,418
    Quote Originally Posted by njk
    but i heard that nolva can sometimes cause progesterone gyno to get worse, is that true? thanks
    Yes the nolva will make the progesterone gyno worse. Forget the B6. All you need is letrozole . 2-2.5mg ed until the lump is gone.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •